# SDR PCAA0006042

- Difficulty date: June 16, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 28,896 hours, 31,162 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Attach Fitting
- Part number: 85740005
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Aileron Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 3676, LGA-BWI - AFTER TAKEOFF, THE CONTROLLER ISSUED A RIGHT TURN.  THE CAPTAIN BEGAN THE TURN BUT IT TOOK THE FORCE OF BOTH THE CAPTAIN AND THE F/O TO TURN THE AIRCRAFT.  AN EMERGENCY WAS DECLARED, CABIN WAS PREPPED, AND THE FLIGHT RETURNED TO THE FIELD, LANDING WITHOUTINCIDENT.  NORMAL DEPLANING PROCEDURES WERE USED.  MAINTENANCE INSPECTED THE FLIGHT CONTROL SYSTEM, FOUND THE LEFT AILERON SPRING TAB ATTACH FITTING CRACKED CAUSING RESISTANCE.  THE LEFT AILERON SPRING TAB WAS REMOVED AND REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
